Tingle/pressure sensation in cheek 3 weeks after tear trough injection with Belotero. Could I have an infection? (Photo)
Doctor Answers 4
Pressure and Discomfort after Filler in Tear Trough
The symptoms that you are describing need to be addressed. I would definitely return to your treating physician to be examined. You may have an infection or an allergic reaction. Best, Dr. Green
Pressure and Inflammation After Belotero Into Tear Trough
Tingle/pressure sensation in cheek 3 weeks after tear trough injection with Belotero. Could I have an infection?
Swelling, tingling and other sensations 3 weeks after a filler is not common. The best recommendation would be to return asap to the provider so an in-office examination of the area can be performed.
Although there is a chance the area may be infected you may also be having an allergic reaction to the arnica cream or uncommonly to Belotero. Unfortunately, also make sure the provider has used Belotero and not an off-market filler.
I hope this helps.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.